Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 25, NWS Amarillo, TX

July 31, 2015Potter County, Randall County, Texas

NWS Amarillo, TX issued this flash flood warning at Jul 31, 2015, 10:25 PM CDT for Potter County, Randall County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2015, 10:25 PM CDT (03:25 UTC)
Expired
Aug 1, 2015, 2:00 AM CDT
In force
4 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 25 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.4 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1758 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WGUS54 KAMA 010325
FFWAMA
TXC375-381-010700-
/O.NEW.KAMA.FF.W.0025.150801T0325Z-150801T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1025 PM CDT FRI JUL 31 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  RANDALL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 200 AM CDT

* AT 1022 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL 6 MILES SOUTHWEST OF
  BUSHLAND...OR 15 MILES NORTHWEST OF CANYON. VERY HEAVY RAIN HAS    
  FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST DAY WITH          
  ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. 
  WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING             
  THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER     
  TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANYON...             AMARILLO...           UMBARGER...
  PALO DURO CANYON...   LAKE TANGLEWOOD...    BUFFALO LAKE...
  VALLEY DE ORO...      BUSHLAND...           TIMBERCREEK CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 3477 10214 3561 10216 3561 10165 3485 10162
      3480 10163

$$

SCHNEIDER
3 follow-up statements
729 
WGUS74 KAMA 010400
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1100 PM CDT FRI JUL 31 2015

TXC375-381-010700-
/O.CON.KAMA.FF.W.0025.000000T0000Z-150801T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
1100 PM CDT FRI JUL 31 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RANDALL AND POTTER
COUNTIES UNTIL 200 AM CDT...

* AT 1101 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL 8 MILES NORTH OF CANYON.
  DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAIN HAVE ALREADY FALLEN
  OVER PARTS OF THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL
  HEAVY RAIN EXPECTED. FLOODING IS LIKELY TO OCCUR. WHILE
  PRECIPITATION MAY TAPER OFF IN SOME AREAS...IT WILL TAKE SOME TIME
  FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANYON...             AMARILLO...           UMBARGER...
  PALO DURO CANYON...   LAKE TANGLEWOOD...    BUFFALO LAKE...
  VALLEY DE ORO...      BUSHLAND...           TIMBERCREEK CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3477 10214 3561 10216 3561 10165 3485 10162
      3480 10163

$$

SCHNEIDER
719 
WGUS74 KAMA 010428
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1128 PM CDT FRI JUL 31 2015

TXC375-381-010700-
/O.CON.KAMA.FF.W.0025.000000T0000Z-150801T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
1128 PM CDT FRI JUL 31 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RANDALL AND POTTER
COUNTIES UNTIL 200 AM CDT...

* AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL 5 MILES SOUTH OF AMARILLO.
  DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN
  OVER PARTS OF THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL
  HEAVY RAIN EXPECTED. FLOODING IS LIKELY TO OCCUR. WHILE
  PRECIPITATION MAY TAPER OFF IN SOME AREAS...IT WILL TAKE SOME TIME
  FOR ANY HIGH WATER TO RUNOFF.

* THE AMARILLO EMERGENCY MANAGEMENT OFFICE REPORTED THAT MCCARTY     
  LAKE AT 58TH AVENUE AND GEORGIA STREET IS STARTING TO BACK UP ON   
  TO GEORGIA STREET. ALSO...ALL ARTERIAL STREETS IN SOUTHWEST        
  AMARILLO ARE EXPERIENCING FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANYON...             AMARILLO...           UMBARGER...
  PALO DURO CANYON...   LAKE TANGLEWOOD...    BUFFALO LAKE...
  VALLEY DE ORO...      BUSHLAND...           TIMBERCREEK CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

&&

LAT...LON 3477 10214 3561 10216 3561 10165 3485 10162
      3480 10163

$$

SCHNEIDER
283 
WGUS74 KAMA 010533
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1233 AM CDT SAT AUG 1 2015

TXC375-381-010700-
/O.CON.KAMA.FF.W.0025.000000T0000Z-150801T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
1233 AM CDT SAT AUG 1 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RANDALL AND POTTER
COUNTIES UNTIL 200 AM CDT...

* AT 1231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL 4 MILES SOUTHWEST OF
  AMARILLO. DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAVE
  ALREADY FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 2 HOURS
  WITH ADDITIONAL HEAVY RAIN EXPECTED. FLOODING IS LIKELY TO OCCUR.
  WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS...IT WILL TAKE SOME
  TIME FOR ANY HIGH WATER TO RUNOFF.

* THE AMARILLO EMERGENCY MANAGEMENT OFFICE REPORTED THAT THE         
  GREENWAYS PLAYA LAKE IS BACK UP AROUND HOUSES. THE WATER HAS NOT   
  CROSSED 77TH AVENUE. THERE HAVE BEEN NO REPORTS OF WATER IN HOMES  
  AT THIS TIME.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANYON...             AMARILLO...           UMBARGER...
  PALO DURO CANYON...   LAKE TANGLEWOOD...    BUFFALO LAKE...
  VALLEY DE ORO...      BUSHLAND...           TIMBERCREEK CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

&&

LAT...LON 3477 10214 3561 10216 3561 10165 3485 10162
      3480 10163

$$

SCHNEIDER/MAKING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 6:32 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jul 31, 6:32 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
632 PM CDT FRI JUL 31 2015

.AVIATION...
00Z TAF CYCLE

UPPER HIGH BREAKS DOWN TONIGHT AS AN UPPER TROUGH APPROACHES THE
PANHANDLES FROM THE WEST TONIGHT AND SATURDAY. CONVECTION EXPECTED TO
INCREASE ONCE AGAIN AT ALL THREE TAF SITES MOST LIKELY AFTER 04Z TO
06Z SATURDAY UNTIL BETWEEN 15Z AND 18Z SATURDAY. VFR CONDITIONS WILL
GIVE WAY TO MVFR CELINGS AND VISIBILITIES IN AND NEAR ANY CONVECTION
TONIGHT AND SATURDAY MORNING. LIGHT MAINLY NORTHEAST TO SOUTHEAST AND
SOUTH WINDS 5 TO 10 KNOTS OR SO THROUGH 00Z SUNDAY AT ALL THREE TAF
SITES.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT FRI JUL 31 2015/

DISCUSSION...
NO MAJOR CHANGES HAVE BEEN MADE TO THE FORECAST.  PRIMARY CONCERN
REMAINS THREAT OF HEAVY RAIN WITH POSSIBLE FLOODING ISSUES.  FLASH
FLOOD WATCH WILL BE EXPANDED IN AREA TO INCLUDE ALL OF TEXAS AND
OKLAHOMA PANHANDLES...AND WILL BE EXTENDED IN TIME TO RUN THROUGH THE
DAY ON SATURDAY.

DEEP...RICH MOISTURE REMAINS IN PLACE ACROSS FORECAST AREA.  STRENGTHENING
SOUTHERLY LOW-LEVEL FLOW TONIGHT WILL PROMOTE ADDITIONAL MOISTURE
RETURN AND WARM AIR ADVECTION FOR SUSTAINED THUNDERSTORM DEVELOPMENT.

OTHERWISE...INCREASED POPS SLIGHTLY MOST SECTIONS SATURDAY AND
SATURDAY NIGHT AS MODEST UPPER SUPPORT TRAVERSES MOIST AND UNSTABLE
LOWER LEVELS.  LOW POPS RETAINED SUNDAY THROUGH MONDAY NIGHT.  DRY
THEREAFTER.

COCKRELL

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
     SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
     HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
     POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.

OK...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR THE FOLLOWING
     ZONES: BEAVER...CIMARRON...TEXAS.

&&

11
Hazardous weather outlook, Jul 31, 3:27 PM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
327 PM CDT FRI JUL 31 2015

OKZ001>003-TXZ001>020-011100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
327 PM CDT FRI JUL 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THROUGH TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES. THESE STORMS WILL BE SLOW MOVING...AND CAPABLE
OF PRODUCING HEAVY RAINFALL...WHICH MAY RESULT IN FLOODING OR FLASH
FLOODING. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR ALL OF THE TEXAS
AND OKLAHOMA PANHANDLES TONIGHT. SOME OF THE STRONGER STORMS COULD
PRODUCE GUSTY WINDS TO AROUND 50 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE OKLAHOMA AND TEXAS PANHANDLES
THROUGH MONDAY NIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL...WHICH MAY LEAD TO FLOODING OR FLASH FLOODING. THE FLASH
FLOOD WATCH WILL CONTINUE THROUGH SATURDAY FOR ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES. SOME STRONGER STORMS COULD PRODUCE GUSTY WINDS TO
AROUND 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. OBSERVERS ARE
REQUESTED TO RELAY RAINFALL AND FLOODING REPORTS TO THE NATIONAL
WEATHER SERVICE IN AMARILLO.

COCKRELL

In the hours before

Special weather statement, Jul 31, 8:50 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
850 PM CDT FRI JUL 31 2015

TXZ011-016-010245-
DEAF SMITH TX-OLDHAM TX-
850 PM CDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OLDHAM AND DEAF SMITH
COUNTIES UNTIL 945 PM CDT...

AT 849 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
ADRIAN TO 5 MILES SOUTH OF BELLVIEW...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  HEREFORD...           VEGA...               SIMMS...
  BOOTLEG...            ADRIAN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3474 10304 3506 10305 3561 10282 3545 10231
      3474 10235
TIME...MOT...LOC 0150Z 307DEG 13KT 3548 10272 3475 10309

SCHNEIDER
Special weather statement, Jul 31, 9:20 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
920 PM CDT FRI JUL 31 2015

TXZ006-007-011-012-016-017-010315-
DEAF SMITH TX-HARTLEY TX-MOORE TX-OLDHAM TX-POTTER TX-RANDALL TX-
920 PM CDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDALL...WESTERN
POTTER...EASTERN OLDHAM...SOUTHWESTERN MOORE...SOUTHEASTERN HARTLEY
AND DEAF SMITH COUNTIES UNTIL 1015 PM CDT...

AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF
BOYS RANCH TO 5 MILES NORTH OF SIMMS TO 6 MILES NORTHWEST OF RHEA...
MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  HEREFORD...           VEGA...               SIMMS...
  BOOTLEG...            VALLEY DE ORO...      WILDORADO...
  BOYS RANCH...         ADRIAN...             FOUR WAY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3508 10276 3559 10259 3571 10194 3520 10212
      3475 10231 3474 10304 3477 10305
TIME...MOT...LOC 0221Z 257DEG 19KT 3552 10251 3510 10265
          3476 10297

SCHNEIDER
Special weather statement, Jul 31, 9:57 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
957 PM CDT FRI JUL 31 2015

TXZ011-012-016-017-010400-
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
957 PM CDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RANDALL...WESTERN
POTTER...EASTERN OLDHAM AND EASTERN DEAF SMITH COUNTIES UNTIL 1100 PM
CDT...

AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WILDORADO...OR 8 MILES
SOUTHEAST OF VEGA...MOVING EAST AT 30 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  HEREFORD...           VEGA...               SIMMS...
  DAWN...               UMBARGER...           BUFFALO LAKE...
  VALLEY DE ORO...      BUSHLAND...           WILDORADO...
  BOYS RANCH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3476 10282 3554 10248 3554 10195 3474 10214
      3474 10236
TIME...MOT...LOC 0257Z 270DEG 27KT 3515 10232

SCHNEIDER
Local storm report, Jul 31, 10:03 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1003 PM CDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND GST     3 N DAWN                34.96N 102.21W
07/31/2015  M62 MPH          DEAF SMITH         TX   BROADCAST MEDIA

            REPORT RECEIVED VIA KVII SCHOOLNET.

&&

EVENT NUMBER AMA1500667

FENNER
Special weather statement, Jul 31, 10:03 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
1003 PM CDT FRI JUL 31 2015

TXZ011-012-016-017-010400-
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
1003 PM CDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR RANDALL...POTTER...EASTERN
OLDHAM AND EASTERN DEAF SMITH COUNTIES UNTIL 1100 PM CDT...

AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WILDORADO...OR 8 MILES
SOUTHEAST OF VEGA...MOVING EAST AT 30 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  HEREFORD...           VEGA...               SIMMS...
  DAWN...               UMBARGER...           BUFFALO LAKE...
  VALLEY DE ORO...      BUSHLAND...           WILDORADO...
  BOYS RANCH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3476 10282 3554 10248 3554 10195 3474 10214
      3474 10236
TIME...MOT...LOC 0257Z 270DEG 27KT 3515 10232

SCHNEIDER
Local storm report, Jul 31, 10:06 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1006 PM CDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     2 WNW HEREFORD          34.83N 102.43W
07/31/2015  M62 MPH          DEAF SMITH         TX   MESONET

            REPORT VIA WEST TEXAS MESONET.

&&

EVENT NUMBER AMA1500668

FENNER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:04 PM CDTSpecial Weather StatementAMAOldham56 min
Jul 31, 8:50 PM CDTSpecial Weather StatementAMADeaf Smith, Oldham55 min
Jul 31, 9:13 PM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham4 hr
Jul 31, 9:20 PM CDTSpecial Weather StatementAMADeaf Smith, Oldham55 min
Jul 31, 9:49 PM CDTAreal Flood AdvisoryAMARandall4 hr
Jul 31, 9:57 PM CDTSpecial Weather StatementAMADeaf Smith63 min
Jul 31, 10:03 PM CDTSpecial Weather StatementAMADeaf Smith57 min
Jul 31, 11:45 PM CDTAreal Flood AdvisoryAMAArmstrong3 hr
Aug 1, 2:07 AM CDTAreal Flood WarningAMAPotter, Randall6 hr
Aug 1, 9:02 AM CDTAreal Flood WarningAMAPotter, Randall5 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.